# SDR SWAA2025061276872

- Difficulty date: May 31, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,413 hours, 14,643 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242CF IS DELAMINATED.  DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 242CF FLOOR PANEL IAW SRM 53-00-50-2R-0.
